CureZone   Log On   Join
Re: The Crash?
 
lisa0819 Views: 1,620
Published: 13 years ago
 
This is a reply to # 1,514,573

Re: The Crash?


Hello!
You are definitley not alone. I had my mirena in for about 16 months until the tingling in feet, right arm, and lower back pain hit. Absolutley a normal, physically active women...then this. please read some of my posts!
Be strong for your MRI. If you have someone to go with you that would be great for support! Ask for music because the machines were loud and my brian MRI lasted about 20 minutes. THe hardest part for me was filling out the paperwork right before the MRI listing my symptoms on my body and writing them out! REALITY for me! THink Positive and be honest with symptoms. I will be thinking of you monday and really think it's ALL related to the Mirena. A relief....I will be 6 months post-mirena tomorrow..YEAH! I still get tingles on top of my head, eyes, arms a little, and jaw pain so mild than before and weakness is all gone! I really think It takes awhile before the awful drug leaves our system. I just had my 6th normal period post mirena, flow is only 3 days, but my body has been cosistent. Try to track your periods in a journal this really helped me! Hugs to you,
Feel free to ask ?? and keep us updated!
LISA:))
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

5.953 sec, (1)